On the tail behavior of a class of multivariate conditionally heteroskedastic processes

Research output: Contribution to journalJournal articleResearchpeer-review

Standard

On the tail behavior of a class of multivariate conditionally heteroskedastic processes. / Pedersen, Rasmus Sondergaard; Wintenberger, Olivier.

In: Extremes, Vol. 21, No. 2, 06.2018, p. 261-284.

Research output: Contribution to journalJournal articleResearchpeer-review

Harvard

Pedersen, RS & Wintenberger, O 2018, 'On the tail behavior of a class of multivariate conditionally heteroskedastic processes', Extremes, vol. 21, no. 2, pp. 261-284. https://doi.org/10.1007/s10687-017-0307-3

APA

Pedersen, R. S., & Wintenberger, O. (2018). On the tail behavior of a class of multivariate conditionally heteroskedastic processes. Extremes, 21(2), 261-284. https://doi.org/10.1007/s10687-017-0307-3

Vancouver

Pedersen RS, Wintenberger O. On the tail behavior of a class of multivariate conditionally heteroskedastic processes. Extremes. 2018 Jun;21(2):261-284. https://doi.org/10.1007/s10687-017-0307-3

Author

Pedersen, Rasmus Sondergaard ; Wintenberger, Olivier. / On the tail behavior of a class of multivariate conditionally heteroskedastic processes. In: Extremes. 2018 ; Vol. 21, No. 2. pp. 261-284.

Bibtex

@article{8c2edda68404499e86556a63c0343ad7,
title = "On the tail behavior of a class of multivariate conditionally heteroskedastic processes",
keywords = "Stochastic recurrence equations, Markov processes, Regular variation, Multivariate ARCH, Asymptotic properties, Geometric ergodicity",
author = "Pedersen, {Rasmus Sondergaard} and Olivier Wintenberger",
year = "2018",
month = "6",
doi = "10.1007/s10687-017-0307-3",
language = "English",
volume = "21",
pages = "261--284",
journal = "Extremes",
issn = "1386-1999",
publisher = "Springer",
number = "2",

}

RIS

TY - JOUR

T1 - On the tail behavior of a class of multivariate conditionally heteroskedastic processes

AU - Pedersen, Rasmus Sondergaard

AU - Wintenberger, Olivier

PY - 2018/6

Y1 - 2018/6

KW - Stochastic recurrence equations

KW - Markov processes

KW - Regular variation

KW - Multivariate ARCH

KW - Asymptotic properties

KW - Geometric ergodicity

U2 - 10.1007/s10687-017-0307-3

DO - 10.1007/s10687-017-0307-3

M3 - Journal article

VL - 21

SP - 261

EP - 284

JO - Extremes

JF - Extremes

SN - 1386-1999

IS - 2

ER -

ID: 202192599